# SDR C2XA06CL023

- Difficulty date: February 9, 2006
- Submitted: February 13, 2006
- Operation: Air carrier
- Aircraft: N14959
- Make and model: Emb EMB-145LR
- Aircraft serial: 145091
- Aircraft time: 17,194 hours, 12,946 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Faulty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE 2 EMERGENCY LIGHTS WERE FOUND INOPERATIVE AT THE MAIN CABIN DOOR.  MAINTENANCE INSPECTED AND REPLACED THE NR 1 INVERTER.  OPERATIONAL CHECKS WERE GOOD.
